U.S. doctors online nowAsk doctors free
CA
A 25-year-old female asked:

what would cause my hands to feel tingly nearly all day? i'm 25. spent a lot of time on the computer, but they were still tingling hours after.

1 doctor answer2 doctors weighed in
Dr. Robert Killian
General Practice 28 years experience
Over use Syndrome: The repetitive motion of being on a keyboard can at times lead to nerve damage or nerve impingement in your wrists. This tingling means you are most likely overdoing it and need rest or to change up the way you work on your keyboard. If you persist in not solving this problem you may get carpal tunnel and need surgery.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

What might cause random breakouts of rashes throughout the day?

1 doctor answer1 doctor weighed in
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
I kno some: Vasomotor causes as a reaction to stress embarasment. Sun can cause them in some on certain drugs. Also some have a disease called pyphoria. )not sure of the sp). Some mild, some cases are serious.
Chilhowie, VA
A 28-year-old female asked:

I obsessivly pick sores on my hands and scalp, why can't I stop even though it hurts? Is it anxiety or something else?

2 doctor answers6 doctors weighed in
Dr. John Hsiao
Psychiatry 40 years experience
Something else: If it 's not irritation (itching) then you probably have dermatillomania, which is just a fancy way of saying you obsessively pick at yourself. This is thought to be related to obsessive-compulsive disorder & may improve on an ssri antidepressant. Cognitive-behavioral therapy might also help. You could also try wearing a hat & gloves (kidding). Anxiety makes it worse.
Egypt
A 30-year-old female asked:

My baby is one month and 25 days she just took the rota vaccinatin and vommited right after 2 minutes is that ok or do I have to repeat the vaccination?

2 doctor answers3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Repeat if desired: A general "rule of thumb" for oral meds is any vomiting within 15 minutes loses all the med & if needed it can be repeated. Vomiting after 30 minutes not so much.I try to let a kids stomach settle for an hour or so before repeating any med. I'm not a particular fan of this vaccine & don't consider it one of the must haves.
Grand Prairie, TX
A 18-year-old male asked:

My sister got her period last week and it came back 4 days later what could it be?

1 doctor answer4 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Need Gynecology Eval: Vaginal bleeding is not always your menstrual peiod. Sometimes women get miscarriages that happen about the time that they expect their periods. Also, there are a lot of conditions that can develop in the uterus that can cause bleeding such as fibroids, uterine polyps, cancer, infections, etc. Your sister should go and see her pcp or a gynecologist for an evaluation of her vaginal bleeding.
A 29-year-old member asked:

Can you get carpal tunnel on your palm as well as on your wrist?

2 doctor answers2 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
WRIST IS WHERE: The problem is, fingers is where you feel the problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 17, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.